# SDR CHQA200700057

- Difficulty date: October 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7613
- Aircraft time: 13,687 hours, 12,179 cycles
- Engine: Ge CF343B1
- Engine time: 13,665 hours, 12,230 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Part serial: 71627057
- Condition: Failed
- Location: Mlg
- Part time: 153 hours, 116 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CHS TO IAH - THE AIRCRAFT TOUCHED DOWN SMOOTHLY AND THE INITIAL ROLLOUT WAS NORMAL.  AFTER THRUST REVERSER DEPLOYMENT THE AIRCRAFT COULD BE FELT PULLING TO THE RIGHT.  THE FLIGHT CREW CHECKED THE REVERSE INDICATIONS AND BOTH ENGINES WERE OPERATING NORMALLY AND PROVIDING THE SAME AMOUNT OF THRUST.  AT THAT TIME A BUFFET STARTED ON THE RIGHT SIDE OF THE AIRCRAFT.  THE AIRCRAFT WAS BROUGHT TO A STOP ON THE HIGHSPEED TAXIWAY.  ATC WAS THEN NOTIFIED THAT THERE HAD BEEN A TIRE BLOW OUT ON THE RIGHT MAIN LANDING GEAR.  MAINTENANCE CONTROL AND OPERATIONS WERE NOTIFIED AND THE CREW AND PASSENGERS WERE DEPLANED ONTO BUSES.  MAINTENANCE REPLACED BOTH RIGHT MAIN TIRES AND THEN INSPECTED THE AIRCRAFT FOR DAMAGE.  THE FLAP WAS FOUND TO HAVE A DENT ON IT AND HAD TO BE REPLACED.  THE RIGHT ENGINE TRANSCOWL WAS ALSO DAMAGED DUE TO FOD AND WAS PLACED ON DMI FOR LATER REPAIR.
